| Model Number |
ACU0T0 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non healthcare professional reported that, after opening the package, it turned out that the lens was jammed in the injector, and it was also noticed that the haptic was broken.Surgery was completed on the same day with a new lens.Iol was discarded.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
A product was not returned for analysis, it was discarded.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).